hig.sePublikasjoner
Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Homogenization of spectral problem for locally periodic elliptic operators with sign-changing density function
Narvik University College, Narvik, Norway; Ecole Polytechnique, Palaiseau Cedex, France.
Lebedev Physical Institute RAS, Moscow, Russia.
2011 (engelsk)Inngår i: Journal of Differential Equations, ISSN 0022-0396, E-ISSN 1090-2732, Vol. 250, nr 7, s. 3088-3134Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

The paper deals with homogenization of a spectral problem for a second order self-adjoint elliptic operator stated in a thin cylinder with homogeneous Neumann boundary condition on the lateral boundary and Dirichlet condition on the bases of the cylinder. We assume that the operator coefficients and the spectral density function are locally periodic in the axial direction of the cylinder, and that the spectral density function changes sign. We show that the behavior of the spectrum depends essentially on whether the average of the density function is zero or not. In both cases we construct the effective 1-dimensional spectral problem and prove the convergence of spectra.

sted, utgiver, år, opplag, sider
2011. Vol. 250, nr 7, s. 3088-3134
Emneord [en]
Spectral problem, Sign-changing density, Homogenization, Thin cylinder
HSV kategori
Identifikatorer
URN: urn:nbn:se:hig:diva-27157DOI: 10.1016/j.jde.2011.01.022OAI: oai:DiVA.org:hig-27157DiVA, id: diva2:1222154
Tilgjengelig fra: 2018-06-21 Laget: 2018-06-21 Sist oppdatert: 2018-06-21bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekst

Personposter BETA

Pankratova, Iryna

Søk i DiVA

Av forfatter/redaktør
Pankratova, Iryna
I samme tidsskrift
Journal of Differential Equations

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 3 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf